Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication


2021 | Journal Article | IST-REx-ID: 9359 | OA
Ho, Quoc P. “Homological Stability and Densities of Generalized Configuration Spaces.” Geometry & Topology, vol. 25, no. 2, Mathematical Sciences Publishers, 2021, pp. 813–912, doi:10.2140/gt.2021.25.813.
View | Files available | DOI | arXiv
 

Filters and Search Terms

keyword="factorization algebras"

Search

Filter Publications

  • Display / Sort

    Citation Style: MLA

    Export / Embed